# SDR ASAA2015062112274

- Difficulty date: June 21, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,788 hours, 9,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL CORRODED BS 500F TO 500I.  ACFT GROUNDED.  ACCOMPLISHED BLENDOUT OF CORRODED AREA IAW SRM 51-10-02.  ORIG  MATERIAL: .040" REMOVED MATERIAL: 035 MATERIAL LOSS: .005".  DAMAGE WAS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2, DET C.  R & R FWD PIT LT TRANSITION PANEL FROMS TA 500D +10 TO BS 500I, APPLIED ALODINED TO REPAIR PARTS IAW SRM 51-20-01 AND SRM 53-00-53-1A-2, REPAIR 5.  APPLIED  PRIMER TO REPAIR PARTS IAW SOPM 20-41-02 DOT REMOVED.
